I've been on butrans 10mg for nearly 6 months, have just come off it to try and reduce my dependence of high level drugs before I have ACDF surgery. I'm experiencing very bad restless leg symptoms and insomnia. I haven't slept hardly at all for the last few days, just wondering if anyone has experience of how long these symptoms might last.
They could last a few weeks. Did you taper at all? Tapering down rather than quitting cold turkey may be a better way to go for you.
I'm currently trying to reduce my dose of Butrans patch and would be interested in how long you experience the withdrawal symptoms. See my comment above. Thanks so much.
- Butrans Information for Consumers
- Butrans Information for Healthcare Professionals (includes dosage details)
- Side Effects of Butrans (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Jan 2018 • 8 answers
Updated 31 Aug 2016 • 6 answers
Updated 11 Feb 2017 • 2 answers
Updated 19 days ago • 1 answer
Posted 28 Dec 2018 • 0 answers